# SDR SWIA200110459

- Difficulty date: December 13, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 20,397 hours, 18,207 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Location: Both
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON MESSAGE ''ALT''.  RETURNED TO DFW.PURGED PITOT STATIC SYSTEM IAW MM 34-11-00-100-807.  REMOVED AND REPLACED #1 AND #2 ADC'S IAW MM 34-13-01.  PITOT STATIC CHECK C/W IAW MM 34-13-00-730-001.  LEAK CHECK IAW MM 34-11-00-790-801.#1 S/N ON:  1104  S/N OFF:  1810#2 S/N ON:  1594  S/N OFF:  2014
